# SDR REXA200900130

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 17,060 hours, 14,824 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 916
- Condition: Failed
- Location: Te Flaps
- Part time: 17,512 hours, 15,395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 2 ON RETRACTION 120 KNOTS 3HR 10MIN 1C.  REMOVED AND REPLACED FECU IAW AMM 27-51-05 OPC NORMAL.  PERFORMED TS PER BOMBARDIER FIM REV 3 9 IAW AD 2009-06-12 PARAGRAPH H 6 I PER AMOC DATED MAR 27 2009 & PA AD 27-05 2F 860D100-18ABCD.
